Proceedings of the Steklov Institute of Mathematics

, Volume 264, Issue 1, pp 70–73

Normalization of a Poisson algebra is Poisson


DOI: 10.1134/S008154380901009X

Cite this article as:
Kaledin, D.B. Proc. Steklov Inst. Math. (2009) 264: 70. doi:10.1134/S008154380901009X


We prove that the normalization of a Poisson algebra is Poisson.

Copyright information

© Pleiades Publishing, Ltd. 2009

Authors and Affiliations

  1. 1.Steklov Institute of MathematicsRussian Academy of SciencesMoscowRussia